# SDR YENA201702130070

- Difficulty date: February 13, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N353JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000576
- Aircraft time: 12,919 hours, 8,512 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bleed Valve
- Part number: 2327H030
- Part serial: 3620
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 7,257 hours, 4,863 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FT 1170, MCO-RIC, RETURN TO FIELD. ENROUTE, CREW REPORTED SYSTEM 2 HYDRAULICS INDICATED LOW QUANTITY ON EICAS, QUANTITY DROPPED TO 0; FOUND NR 2 HYD SYS FOUND RESERVOIR ECOLOGY BOTTLE OVERFLOWING. R&R HYD SYS RESERVOIR RELIEF/BLEED/SAMPLE VALVE IAW AMM 29-11-10. LEAK WAS RESOLVED. OPS CHECK PASSED.
